Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the Morava $ K$-theories of $ {\rm SO}(2n+1)$


Author: Vidhyanath K. Rao
Journal: Proc. Amer. Math. Soc. 108 (1990), 1031-1038
MSC: Primary 55N20; Secondary 55R45, 55T25, 57T30
MathSciNet review: 994784
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we compute the additive structure of the Morava $ K$-theories of $ SO(2n + 1)$. We also obtain partial information about the bialgebra structures, and indicate how one may compute the effect of the stable BP-operations and the Milnor primitives.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55N20, 55R45, 55T25, 57T30

Retrieve articles in all journals with MSC: 55N20, 55R45, 55T25, 57T30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-0994784-5
PII: S 0002-9939(1990)0994784-5
Keywords: Orthogonal groups, Morava $ {\text{K}}$-theory, bar spectral sequence
Article copyright: © Copyright 1990 American Mathematical Society